Alert archive / California / Flash Flood Warnings in 2018

Flash Flood Warning 31, NWS San Diego, CA

December 6, 2018Orange County, California

NWS San Diego, CA issued this flash flood warning at Dec 6, 2018, 11:19 AM PST for Orange County, California. It was in force for 3 hr. 60 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 6, 2018, 11:19 AM PST (19:19 UTC)
Expired
Dec 6, 2018, 2:15 PM PST
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County Orange County, CA

The radar

The Santa Ana Mts radar (KSOX), 29 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 6, 11:25 AM PSTFLASH FLOOD2 Ene Costa Mesa, CAPUBLIC REPORTED FLASH FLOODING ALONG HWY 55 AT PAULARINO AVE. REPORTED APPROXIMATELY ONE FOOT OF WATER ALONG THE RIGHT SIDE OF THE ROAD.
Dec 6, 11:30 AM PSTFLASH FLOOD1 Ssw Fullerton, CASPOTTER REPORTED HEAVY RAIN AND FLASH FLOODING ALONG ORANGETHORPE BETWEEN EUCLID AND STATE COLLEGE BLVD. REPORTED THAT ROADS ARE FLOODING, ESPECIALLY AT INTERSECTIONS.
Dec 6, 11:45 AM PSTFLASH FLOOD2 N Anaheim, CASPOTTER REPORTED FLASH FLOODING ALONG ORANGETHORPE, WEST OF RAYMOND STREET. REPORTED 8-12 INCHES OF WATER ON THE CURB.
Dec 6, 12:00 PM PSTHEAVY RAIN 2.562 W Irvine, CAJOHN WAYNE AIRPORT ASOS REPORTED 2 CONSECUTIVE HOURS OF 0.90 INCHES AND 2.56 INCHES IN 3 HOURS. 3.24 INCHES IN 24 HOURS. THIS IS 1 AND 10 TO 20 YEAR RETURN INTERVAL. FOR THE ENTIRE WATER YEAR 2017-18 THIS LOCATION RECEIVED 2.79 INCHES. EXTENSIVE FLOODING IN CO
Dec 6, 12:45 PM PSTHEAVY RAIN 0.955 Ene Orange, CAMESONET STATION VLPC1, VILLA PARK RSVR.
Dec 6, 12:51 PM PSTHEAVY RAIN 1.088 Ne Tustin, CAMESONET STATION FRCC1, FREMONT CANYON.
Dec 6, 1:00 PM PSTHEAVY RAIN 0.012 N Garden Grove, CAMESONET STATION D6512, GARDEN GROVE.
Dec 6, 1:00 PM PSTHEAVY RAIN 1.672 Nw Santa Ana, CAMESONET STATION VRSC1, 1 WNW SANTA ANA.
Dec 6, 1:00 PM PSTHEAVY RAIN 1.821 S Fullerton, CAMESONET STATION FCKC1, FULLERTON.
Dec 6, 1:00 PM PSTHEAVY RAIN 2.732 S Brea, CAMESONET STATION FLDC1, FULLERTON DAM.
Dec 6, 1:01 PM PSTHEAVY RAIN 0.943 Ese Huntington Beach, CAMESONET STATION C1521, HUNTINGTON BEACH.
Dec 6, 1:10 PM PSTHEAVY RAIN 1.255 Nnw Laguna Beach, CAMESONET STATION E2249, NEWPORT COAST.
Dec 6, 1:14 PM PSTHEAVY RAIN 0.363 E Seal Beach, CAMESONET STATION ABBC1, WESTMINSTER.
Dec 6, 1:15 PM PSTHEAVY RAIN 0.733 Ene Yorba Linda, CAMESONET STATION C3917, YORBA LINDA.
Dec 6, 1:15 PM PSTHEAVY RAIN 0.882 Wnw Garden Grove, CAMESONET STATION E3970, STANTON.
Dec 6, 1:15 PM PSTHEAVY RAIN 1.462 Nne Buena Park, CAMESONET STATION BEDC1, BREA CREEK.
Dec 6, 1:15 PM PSTHEAVY RAIN 1.5Buena Park, CAMESONET STATION FCBC1, BUENA PARK.
Dec 6, 1:15 PM PSTHEAVY RAIN 1.851 Nne Fullerton, CAMESONET STATION BDAC1, BREA DAM.
Dec 6, 1:15 PM PSTHEAVY RAIN 1.961 N Brea, CAMESONET STATION OCUC1, ORANGE COUNTY RESERVOIR.
Dec 6, 1:15 PM PSTHEAVY RAIN 2.083 Ne Yorba Linda, CAMESONET STATION CBGC1, CARBON CANYON GILMAN.
Dec 6, 1:15 PM PSTHEAVY RAIN 2.472 W Yorba Linda, CAMESONET STATION AV011, PLACENTIA.
Dec 6, 1:15 PM PSTHEAVY RAIN 2.582 Ese Costa Mesa, CAMESONET STATION E1565, NEWPORT BEACH.
Dec 6, 1:15 PM PSTHEAVY RAIN 2.66Yorba Linda, CAMESONET STATION D6637, YORBA LINDA W.
Dec 6, 1:15 PM PSTHEAVY RAIN 3.75 Sse Costa Mesa, CAMESONET STATION E3141, CORONA DEL MAR.
Dec 6, 1:16 PM PSTHEAVY RAIN 1.052 Nw Huntington Beach, CAMESONET STATION AR684, HUNTINGTON BEACH.
Dec 6, 1:16 PM PSTHEAVY RAIN 1.152 Nw Huntington Beach, CAMESONET STATION D7637, HUNTINGTON BEACH.
Dec 6, 1:16 PM PSTHEAVY RAIN 1.261 Nnw Garden Grove, CAMESONET STATION GDNC1, 1 E STANTON.
Dec 6, 1:16 PM PSTHEAVY RAIN 1.262 Ene Buena Park, CAMESONET STATION FULC1, 2 ENE BUENA PARK.
Dec 6, 1:16 PM PSTHEAVY RAIN 1.445 Ese Yorba Linda, CAMESONET STATION E0751, ANAHEIM HILLS.
Dec 6, 1:16 PM PSTHEAVY RAIN 1.832 E Yorba Linda, CAMESONET STATION AT774, YORBA LINDA.
Dec 6, 1:16 PM PSTHEAVY RAIN 2.11 Ene Santa Ana, CAMESONET STATION F0058, SANTA ANA.
Dec 6, 1:16 PM PSTHEAVY RAIN 2.56Costa Mesa, CAMESONET STATION CTMC1, COSTA MESA.
Dec 6, 1:17 PM PSTHEAVY RAIN 1.611 S Fullerton, CAMESONET STATION FLCC1, 1 S FULLERTON.
Dec 6, 1:18 PM PSTHEAVY RAIN 1.061 Ene Fountain Valley, CAMESONET STATION OCVC1, 1 ENE FOUNTAIN VALLEY.
Dec 6, 1:19 PM PSTHEAVY RAIN 1.223 Ese Buena Park, CAMESONET STATION GRBC1, BUENA PARK.
Dec 6, 1:19 PM PSTHEAVY RAIN 2.21 Ne Yorba Linda, CAMESONET STATION E4628, YORBA LINDA.
Dec 6, 1:19 PM PSTHEAVY RAIN 2.42 N Santa Ana, CAMESONET STATION SGCC1, 2 N SANTA ANA.
Dec 6, 1:20 PM PSTFLOODCosta Mesa, CAMAJOR FLOODING WITH CARS ALMOST COMPLETELY SUBMERGED.
Dec 6, 1:20 PM PSTHEAVY RAIN 1.051 S Irvine, CAMESONET STATION D0553, IRVINE.
Dec 6, 1:20 PM PSTHEAVY RAIN 1.422 Ssw Irvine, CAMESONET STATION SANC1, 2 W IRVINE.
Dec 6, 1:20 PM PSTHEAVY RAIN 3.822 W Irvine, CAMESONET STATION SAIC1, 2 E COSTA MESA.
Dec 6, 1:21 PM PSTHEAVY RAIN 1.015 Ene Orange, CAMESONET STATION VLLC1, 2 E VILLA PARK.
Dec 6, 1:21 PM PSTHEAVY RAIN 1.31 Sse Tustin, CAMESONET STATION ELAC1, 1 SE TUSTIN.
Dec 6, 1:21 PM PSTHEAVY RAIN 2.361 Ne Santa Ana, CAMESONET STATION SNEC1, SANTA ANA (ALERT GAUGE).
Dec 6, 1:22 PM PSTHEAVY RAIN 0.745 Ese Tustin, CAMESONET STATION BEEC1, TUSTIN (4 E).
Dec 6, 1:22 PM PSTHEAVY RAIN 1.425 Se Yorba Linda, CAMESONET STATION F2472, ANAHEIM.
Dec 6, 1:22 PM PSTHEAVY RAIN 1.661 Sse Yorba Linda, CAMESONET STATION YBRC1, 2 ESE PLACENTIA.
Dec 6, 1:22 PM PSTHEAVY RAIN 1.664 E Irvine, CAMESONET STATION SOCC1, 2 ENE IRVINE.
Dec 6, 1:22 PM PSTHEAVY RAIN 2.842 Nne Huntington Beach, CAMESONET STATION GDGC1, FOUNTAIN VALLEY (2 W).
Dec 6, 1:23 PM PSTHEAVY RAIN 0.799 Nne Lake Forest, CAMESONET STATION SVAC1, 4 NNW PORTOLA HILLS.
Dec 6, 1:23 PM PSTHEAVY RAIN 1.026 E Tustin, CAMESONET STATION HIKC1, SANTIAGO CANYON (1 S).
Dec 6, 1:23 PM PSTHEAVY RAIN 1.533 Ese Yorba Linda, CAMESONET STATION YBAC1, 1 S YORBA LINDA.
Dec 6, 1:23 PM PSTHEAVY RAIN 1.953 E Garden Grove, CAMESONET STATION AU588, GARDEN GROVE.
Dec 6, 1:23 PM PSTHEAVY RAIN 1.971 W Brea, CAMESONET STATION BIRC1, BREA.
Dec 6, 1:23 PM PSTHEAVY RAIN 2.042 Sw Yorba Linda, CAMESONET STATION MLBC1, 1 S PLACENTIA.
Dec 6, 1:23 PM PSTHEAVY RAIN 2.633 Ene Brea, CAMESONET STATION BRIC1, BREA CREEK BELOW BREA DAM.
Dec 6, 1:24 PM PSTHEAVY RAIN 0.993 Sw Garden Grove, CAMESONET STATION WMRC1, WESTMINSTER.
Dec 6, 1:24 PM PSTHEAVY RAIN 1.623 Ene Orange, CAMESONET STATION ALAC1, VILLA PARK.
Dec 6, 1:24 PM PSTHEAVY RAIN 2.382 Ese Santa Ana, CAMESONET STATION E7328, SANTA ANA.
Dec 6, 1:24 PM PSTHEAVY RAIN 2.693 E Yorba Linda, CAMESONET STATION E7942, YORBA LINDA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2018-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2018-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WGUS56 KSGX 061919
FFWSGX
CAC059-062215-
/O.NEW.KSGX.FF.W.0031.181206T1919Z-181206T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
1119 AM PST THU DEC 6 2018

The National Weather Service in San Diego has issued a

* Flash Flood Warning for...
  Orange County in southwestern California...

* Until 215 PM PST

* At 1118 AM PST, Doppler radar indicated heavy rain across the 
  warned area. Flash flooding will likely begin shortly. In 
  addition, excessive rainfall will likely result in debris flows 
  within and downstream of the Canyon and Canyon 2 Fire burn scars, 
  including Highway 91 and homes and businesses near and within 
  Fresno Canyon Coal Canyon, Gypsum Canyon, Featherly Park, Canyon 
  RV Park, Weir Canyon Road, Blue Sky Road, Columbus Drive, Overlook 
  Terrace, Santiago Oaks Regional Park, Villa Park Dam, Irvine 
  Regional Park, and Peter's Canyon Park and Reservoir. The debris 
  flow can consist of rock, mud, vegetation and other loose 
  materials.

* Some locations that will likely experience flooding include...
  Anaheim, Santa Ana, Irvine, Huntington Beach, Garden Grove, western
  Corona, Orange, Fullerton, Costa Mesa and Tustin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3376 11809 3378 11810 3387 11803 3390 11798
      3395 11797 3395 11778 3387 11767 3380 11760
      3355 11781 3359 11787 3360 11793 3371 11806
      3372 11806 3374 11811

$$

JJT
3 follow-up statements
654 
WGUS76 KSGX 061929
FFSSGX

Flash Flood Statement
National Weather Service San Diego CA
1129 AM PST THU DEC 6 2018

CAC059-062215-
/O.CON.KSGX.FF.W.0031.000000T0000Z-181206T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange CA-
1129 AM PST THU DEC 6 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM PST FOR
ORANGE COUNTY...

At 1127 AM PST, gauge reports indicated heavy rain was falling over 
the warned area. Over one inch of rain has already fallen in the 
past hour for some locations. Flash flooding will likely begin 
shortly, and debris flows are possible near areas of the Canyon and 
Canyon 2 burn scars.

Some locations that will experience likely flooding include...
Anaheim, Santa Ana, Irvine, Huntington Beach, Garden Grove, western
Corona, Orange, Fullerton, Costa Mesa and Tustin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3376 11809 3378 11810 3387 11803 3390 11798
      3395 11797 3395 11778 3387 11767 3380 11760
      3355 11781 3359 11787 3360 11793 3371 11806
      3372 11806 3374 11811

$$

JJT
901 
WGUS76 KSGX 062147
FFSSGX

Flash Flood Statement
National Weather Service San Diego CA
147 PM PST THU DEC 6 2018

CAC059-062215-
/O.CON.KSGX.FF.W.0031.000000T0000Z-181206T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange CA-
147 PM PST THU DEC 6 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM PST FOR
ORANGE COUNTY...

At 140 PM PST, rainfall gauge reports indicated heavy rain was 
falling over the warned area of Orange County. Between 0.75 to 1.25 
inches of rain has fallen in the past 2 hours. Flash flooding is 
occurring. NWS radar indicates the rainfall will taper off but still 
continue. Additional rainfall of 0.25 to 0.50 inches is possible 
through 3 pm.

There are reports of dangerous flooding in Costa Mesa and Newport 
Beach, and emergency manager reports evacuation of 2 schools in
Newport Beach due to flooding.

Some locations that will experience likely flooding include...
Anaheim, Santa Ana, Irvine, Huntington Beach, Garden Grove, western
Corona, Orange, Fullerton, Costa Mesa and Tustin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3376 11809 3378 11810 3387 11803 3390 11798
      3395 11797 3395 11778 3387 11767 3380 11760
      3355 11781 3359 11787 3360 11793 3371 11806
      3372 11806 3374 11811

$$

Tardy
494 
WGUS76 KSGX 062217
FFSSGX

Flash Flood Statement
National Weather Service San Diego CA
217 PM PST THU DEC 6 2018

CAC059-062226-
/O.EXP.KSGX.FF.W.0031.000000T0000Z-181206T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange CA-
217 PM PST THU DEC 6 2018

...THE FLASH FLOOD WARNING FOR ORANGE COUNTY HAS EXPIRED...

The heavy rain has ended over northern Orange County.
The significant runoff will continue and flooded areas
remain. Obey closed roadways and signage. Additional shower are
possible this evening.

When flooded turn around dont drown. 


LAT...LON 3376 11809 3378 11810 3387 11803 3390 11798
      3395 11797 3395 11778 3387 11767 3380 11760
      3355 11781 3359 11787 3360 11793 3371 11806
      3372 11806 3374 11811

$$

Tardy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 6, 10:55 AM PST, 24 minutes earlier.

Area forecast discussion, Dec 6, 10:55 AM PST, 24 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
1055 AM PST Thu Dec 6 2018

.SYNOPSIS...
A slow moving low pressure system will continue to bring periods of
heavy showers and isolated thunderstorms through this evening,
ending by Friday morning. Areas of flooding will be possible through
this evening with heavy snow in the mountains of San Bernardino
County. Dry with a warming trend trough the weekend with high
pressure aloft and with weak offshore flow bringing gusty northeast
winds near the coastal mountain slopes. A low pressure system from
the northwest will bring cooler weather and chance for showers on
Tuesday, followed by dry weather with a warming trend for Wednesday
and Thursday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

...Updated forecast for increased QPF and lower snow levels...
...Flash Flood Watch through midnight for the Holy and Canyon
Complex burn scars...
...Winter Storm Warning through midnight for the San Bernardino
Mountains...

Forecast was updated this morning. Heavy bands of showers moving
along the coast of Orange County and moving inland attm. Isolated
thunderstorms also likely through this evening with enhanced
instability in the vicinity of a strong shortwave rotating onto the
SoCal coast. Precip rates up to 1/2" per hour with the heaviest
showers. Main concern for widespread street flooding (urbanized
areas) through this evening. Burn scars mainly the Holy and Canyon
Complex will be susceptible to flash flooding with the heaviest
showers.

Snow levels will continue to fluctuate between 6000-7000 feet in the
San Bernardino Mountains. Some colder air could wrap into that area
late this afternoon as the upper low drops south and allows some
colder air to advect from the north. Will have to be alert to
lowering snow levels with cooler air advection later today and this
evening. Convective enhancement will also contribute to the
potential for areas of heavy snow and have upgraded to a winter
storm warning for 6000 feet and above elevation. Additional
accumulations of 2 to 6 inches between 6000 to 7000 feet, and 6 to
12 inches with isolated higher amounts above 7000 feet. Snow levels
higher in Riverside County so only the high peaks there will receive
accumulating snow such as Mount San Jacinto and Toro Peak.

Precipitation will come to an end late tonight. Remainder of
previous discussion below...

Most of the showers are expected to end by about daybreak on
Friday. High pressure aloft will move across the West Coast for
the weekend bringing dry weather with a warming trend for Friday
through the weekend. There will also be weak offshore flow for the
weekend with locally gusty northeast winds near the coastal slopes
of the mountains.

Monday will be slightly cooler as high pressure aloft begins to
weaken and onshore flow returns. For Tuesday, a trough from the
northwest will bring cooling , gusty west to northwest winds, and
small chances for mostly light precipitation.

Then dry with a warming trend for Wednesday and Thursday with a
period of weak offshore flow possible around Wednesday.

&&

.AVIATION...
061730...Occasional SHRA with bands of heavy rain through 06Z. CIGS
025-035 with vis 2-4 miles in showers, lowering to CIGS of 010 and
vis less than 1 mile in the heavy downpours. A slight chance of TS.
Intermittent terrain obscurations in the mountains. East and
southeast winds 15-25 kt in the mountains and foothills. Showers
decreasing late tonight.

&&

.MARINE...
Southeast winds 10-20 kt today. Rain through this evening, heavy at
times with isolated thunderstorms. No hazardous marine weather is
expected Friday through Monday.

&&

.BEACHES...
There is a slight chance of thunderstorms producing lightning today.
A building long-period swell late today through Friday will bring
surf as high as 6 feet tonight into Saturday, particularly to
southern San Diego County. Strong rip currents are likely. For
details, check the Surf Zone Forecast.

&&

.SKYWARN...
Skywarn has been activated for all areas. Weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Winter Storm Warning until midnight PST tonight for San
     Bernardino County Mountains.

     Flash Flood Watch through this evening for Orange County Inland
     Areas-Santa Ana Mountains and Foothills.

PZ...NONE.
&&

PUBLIC...17/JMB
AVIATION/MARINE/BEACHES...Moede

In the hours before

Local storm report, Dec 6, 6:50 AM PST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
650 AM PST THU DEC 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            3 SSE DEL MAR           32.92N 117.23W
12/05/2018                   SAN DIEGO          CA   BROADCAST MEDIA

            FLOODING IN SORRENTO VALLEY CAUSED ROAD
            CLOSURE ON CARMEL VALLEY ROAD.

&&

AOT

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 9:11 AM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego15 hr
Dec 6, 9:29 AM PSTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino3 hr
Dec 6, 10:10 AM PSTWinter Storm WarningSGXSan Bernardino14 hr
Dec 6, 12:29 PM PSTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino3 hr
Dec 6, 1:05 PM PSTFlash Flood WarningSGXOrange, Riverside3 hr
Dec 6, 2:08 PM PSTFlash Flood WarningSGXSan Bernardino3 hr
Dec 6, 3:17 PM PSTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino, San Diego3 hr
Dec 6, 3:58 PM PSTFlash Flood WarningSGXRiverside, San Bernardino2 hr

Nearby

Flash Flood Warnings in California, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.